Vol. 5, No. 5, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On closed differentiable curves of order n in n-spac

Douglas Derry

Vol. 5 (1955), No. 5, 675–686
Mathematical Subject Classification
Primary: 52.0X
Milestones
Received: 25 August 1952
Revised: 2 March 1954
Published: 1 December 1955
Authors
Douglas Derry